# SDR DALA2016011600424

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 908-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CORRODED ON CUSP WEB CORRODED BETWEEN BS 908 TO 946 RT SIDE. CORROSION DAMAGE FOUND TO BE OUT OF LIMITS IN TWO LOCATIONS, BS 908-927 AND BS 927-946. CUT OUT DAMAGED AREAS AND INSTALLED REPAIR TO ENCOMPASS BOTH AREAS IAW SRM 53-00-55, REPAIR 4.
